# SDR SWIA202161948

- Difficulty date: July 15, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N554CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15168
- Aircraft time: 32,204 hours, 21,051 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE AND REPLACE BUSHINGS AND HARDWARE ON LH AILERON WING AFT SPAR PER AMM    (C-CHECK RO 10-22-21)   REPLACED LH AILERON WING AFT SPAR BUSHINGS AND HARDWARE REF CRJ900 AMM 20-31-00-400-802-A01.
